# SDR MRKA9514

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674MA
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 862100601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY LIGHTS AT ROWS 8, AND 19 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED OK.  (W)
